Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Serzone...any sucess

Posted by Serzone on March 25, 1999, at 10:20:47

i have been on serzone for a month and a half now has worked great for depression and anxiety, i also suffered from a few panick attacks, all of this came on with a change of jobs. I am on 200mg of Serzone and 1.50 mg of Xanax taking .50 3x a day. Anyone on Serazone expierience severe tirdness and does it ever go away. That is really the only side effect I have had besides a little shakiness, tremor like in my hands every now and then. I was acutally up to 300mg of Serzone, but after a few days of sleeping all day she lowered it until she can ween be off the Xanax, said the combination of the two was what was making me so tired.I am new to all this, first time anything like this has ever happend to me, suffered for six months, thinking it was something physical, while all along they kept telling me it was anxiety and depression I still insisted on the test. I did actually find out that i have polycyctic ovarian syndrome but obgyn said anxiety and depression not related to that. so i was put on the pill for that, which I start next week. Anyway sorry to babble so much, would like to hear if side effeects of Serzone goes away after a few months, and if any women out thee are taking B.c. pills with PSY. meds if it is O>K> to take together. Thank- you , Ann




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Serzone thread:4008